Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Could herbal product for eczema cause elevated SGPT and GGT level?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
do i need any medical attention / treatment for the elevated SGPT and GGT? what is the cause of the elevated SGPT and GGT? is it due to the taking of herbal product? i am currently taking herbal product ( WWW.WWWW.WW to treat eczema, which most probably triggered by bite of insect around July/August 2012.
Posted Tue, 17 Dec 2013 in Liver and Gall Bladder
Answered by Dr. Ketan Vagholkar 23 minutes later
Brief Answer: Stop herbal compounds . Detailed Answer: Hi, Thanks for writing in. You need to stop all the herbal medications immediately. You need to start liver tonics for a period of 6 weeks till the enzymes come to normal. Herbal products do not have exact active components identified and their side effects highlighted. Therefore quite a few of these products are unsafe. Now you need to start liver tonics containing sorbitol , tricholine citrate and ornithine preparations. I hope this answers your query. Regards
Above answer was peer-reviewed by
Follow-up: Could herbal product for eczema cause elevated SGPT and GGT level? 9 minutes later
I had been consulting some skin specialists after I found myself suffering from eczema, itching & burning of my skin. My condition had not been improving with the medicines provided by these skin specialists until I have vistied Herose Clinical Centre since March 2013. For your information, HerosePharma is a phytopharmaceutical company which recognises the formidable potency of herbs in managing skin disorders without compromising the body’s vital immune system. It’s exclusive range of herbal medicine helps the body to achieve homeostasis, leveraging on a revitalised immune system to treat autoimmune skin disorders in a natural & safe way. ( WWW.WWWW.WW if i stop this herbal medication i am afraid eczema will come back please advice please refer to my blood test report attached and comment, thank you
Answered by Dr. Ketan Vagholkar 8 minutes later
Brief Answer: Liver tonic be started Detailed Answer: Hi, thanks for writing in. You need to contact the naturopathy consultant under whose guidance you are taking these medications . Whether these herbal extracts have hepatotoxic effects needs to be opined upon by the concerned specialist. In the mean time you can safely start the liver tonics as advised by me. I hope this answers your doubt. regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor